MathSciNet Relay Station
MathSciNet bibliographic data
MR1988470 60F05 (60F17)
Csörgő, Miklós; Szyszkowicz, Barbara; Wang, Qiying Donsker's theorem for self-normalized partial sums processes. Ann. Probab. 31 (2003), no. 3, 1228–1240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement